# SDR CA991007003

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Loose
- Location: Control Yoke
- Part time: 22,745 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED CONSIDERABLE FREE PLAY IN CONTROL YOKE ROLL CONTROL.  CABLE LOOP IN BOTH COLUMNS UNDERTENSIONED AND ADJUSTED.
